# SDR HALA2011052200214

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 15,969 hours, 38,590 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  DISCONNECTED D1-1057, LT MLG UPLATCH PROX SENSOR & CLAMPS.  REPLACED LT MLG UP & LATCHED PROXIMITY SENSOR ASSY AMM32-61-02.  OPS CHECKED GOOD, OPS CHECKED MLG EXTENSION & RETRACTION IAW AMM32-30-00-720-801.  OK FOR SERVICE.
